Weierstrass theorems for $\varphi(L)$ class functions
Doklady Akademii Nauk, Tome 197 (1971) no. 5, pp. 1030-1033
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_5_a10,
author = {P. L. Ul'yanov},
title = {Weierstrass theorems for $\varphi(L)$ class functions},
journal = {Doklady Akademii Nauk},
pages = {1030--1033},
year = {1971},
volume = {197},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_5_a10/}
}
P. L. Ul'yanov. Weierstrass theorems for $\varphi(L)$ class functions. Doklady Akademii Nauk, Tome 197 (1971) no. 5, pp. 1030-1033. http://geodesic.mathdoc.fr/item/DAN_1971_197_5_a10/